# SDR KPVA20023

- Difficulty date: January 5, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Engine: Pwa PW121
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 305
- Condition: Inoperative
- Location: Nr1 Engine
- Part time: 482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX) RIGHT STARTER GENERATOR B+ POLE WORN AND LOOSE.  LOCKNUT WOULD NOT LOCK DOWN. REMOVED AND REPLACED RIGHT STARTER GENERATOR IAW MM.  OPERATIONAL CHECK IAW MM.  NO DEFECTS NOTED.
